side effects of epo....

Has anyone had any..this is my first cycle of taking it, and im getting really strong af cramps...i know i havent ov yet as im using a cbfm this month! I looked online and it says the reason u cant take it after ov is it can make your stomach contract...mb its giving mine a gd work out b4!!!! :lol: :lol:

Posts

  • bring on those abs lol xx I have only been taking it for 6 days so haven't noticed anything yet! I also thought you weren't make to take it after OV as it is not safe if you are PG!
  • I know cud do with some lol! i think its not safe as if ur tummy is contracting then can make implantation harder?!? I was fine the 1st wk...just this 2nd wk...oh no hope its not just me!
  • i haven't posted for ages and saw this
    I took it for 2 months and it had the desired effect on my CM but it made me have a very upset stomach - every time i ate something i would end up with trapped wind and a very rumbly tummy.
    This month i haven't taken it at all and no problems - i guess it suits some better than others - all that oil made my digestion go into overdrive LOL
  • It gives me a lot more (TMI) snot than usual!!!xx
Sign In or Register to comment.